# SDR AALA202110297102

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N976NN
- Make and model: Boeing 737*
- Aircraft serial: 33243
- Aircraft time: 18,569 hours, 7,472 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT AT SEAT 24C BROKEN (ESCAPE PATH LIGHTING). **SUPPLEMENTAL REPORT REQUIRED** (OPEN)
